# SDR A6WA201240262

- Difficulty date: January 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL BRAKE PRESSURE TRANSDUCER BRACKET CRACKED.  R & R RT MLG WHEEL WELL TRANSDUCER BRACKET IAW SRM 51-42-06.
